MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK

INTEGRA LIFESCIENCES SWITZERLAND SAR CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK
Model Number 826850
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device involved in the reported incident is not available for evaluation.An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a cerelink sensor (id (b)(4)) was placed on (b)(6) 2021.The sensor continuously monitoring a high icp and not accurate.The icp monitoring was used for right frontal temporal cystic mass drainage and was placed in the patient for 68.5 hours.The sensor was removed on (b)(6) 2021.It is unknown if the sensor was removed due to inaccurate readings or monitoring not needed anymore.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields:  d4, d9, g3, g6, h2, h3, h6, h10.The cerelink microsensor (id 826850) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CERELINK ICP PROBE BASIC KIT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15058532
Report Number3013886523-2022-00316
Device Sequence Number11929005
Product Code GWM
UDI-Device Identifier10886704075448
UDI-Public10886704075448
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number826850
Device Catalogue Number826850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2021
Supplement Date Received by Manufacturer07/29/2022
Initial Report FDA Received Date07/19/2022
Supplement Report FDA Received Date08/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown